# SDR EIA2000350

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - MISDRILLED HOLES IN FUSELAGE FRAME AND CAP ANGLE AT FS 617 RIGHT SIDE BETWEEN L7R AND L8R.  OVERSIZED HOLES, FABRICATED AND INSTALLED FREEZE PLUG (HOLE 1) AND FLUSH PLUG (HOLE 2), FABRICATED AND INSTALLED REPAIR STRAP, REPLACED CAP ANGLE PER ECRA 944-53-109-2.  (M)
